IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Electromagnetic Compatibility (EMCJ) [schedule] [select]
Chair Osamu Fujiwara (Nagoya Inst. of Tech.)
Vice Chair Nobuo Kuwabara (Kyushu Inst. of Tech.)
Secretary Eiji Hankui (NEC), Shinobu Ishigami (NICT)
Assistant Yoshitaka Toyota (Okayama Univ.), Takeshi Uchida (Mitsubishi Electric)

Technical Committee on Microwaves (MW) [schedule] [select]
Chair Kazuhiko Honjo (Univ. of Electro-Comm.)
Vice Chair Takashi Ohira (Toyohashi Univ. of Tech.), Futoshi Kuroki (Kure National College of Tech.)
Secretary Kazuo Kawabata (Fujitsu Labs.), Kenjiro Nishikawa (NTT)
Assistant Kei Sato (NTT DoCoMo), Koji Shibata (Hachinohe Inst. of Tech.)

Technical Group on Microwave Simulator Technology (MST)
Chair Osamu Hashimoto (Aoyama Gakuin Univ.)
Vice Chair Zhewang Ma (Saitama Univ.)
Secretary Naoko Ono (Toshiba), Hiromitsu Uchida (Mitsubishi Electric)

Conference Date Thu, Oct 21, 2010 13:00 - 17:50
Fri, Oct 22, 2010 09:00 - 14:20
Topics Microwave Technologies, EMC, etc. 
Conference Place Venture Business Laboratory, Tegata Campus, Akita University 
Address 1-1 Gakuen-machi Tegata, Akita city, Akita, 010-8502 Japan
Transportation Guide http://www.akita-u.ac.jp/english/access.html
Contact
Person
Research Associate Yoshiki KAYANO
+81-18-889-2492
Sponsors This conference is co-sponsored by IEEE EMC Society Japan Chapter, IEEE EMC Society Sendai Chapter, and URSI-E. This conference is technical co-sponsored by IEEE MTT Society Japan Chapter and IEEE MTT Society Kansai Chapter.
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Thu, Oct 21 PM 
13:00 - 16:45
  13:00-13:05 Opening Address ( 5 min. )
(1) 13:05-13:30 Equivalent Transformation of Coupled Filter Consist of Parallel Connected Lowpass Sections by Using Similarity Transformation of Coupling Matrix EMCJ2010-52 MW2010-87 Akiyoshi Inoue, Toshikazu Sekine, Yasuhiro Takahashi (Gifu Univ.)
(2) 13:30-13:55 Basic Study on Trough-Hole Switch for Post-Wall Waveguide in Millimeter Wave Band EMCJ2010-53 MW2010-88 Kyoichi Iigusa, Keren Li, Katsuyoshi Sato, Hiroshi Harada (NICT)
  13:55-14:05 Break ( 10 min. )
(3) 14:05-14:30 A Study on Estimation of Radiation Patterns of a Dipole Antenna by Planar-scanning Near-field to Far-field Transformation EMCJ2010-54 MW2010-89 Takuto Watanabe, Junki Ochiai (Aoyama Gakuin Univ.), Kouji Takizawa, Hiroshi Kurihara (TDK Corp.), Osamu Hashimoto (Aoyama Gakuin Univ.)
(4) 14:30-14:55 Analytic Study on the Electric Wave Environment of ETC Lane Located near the Sound Insulation Wall by Putting in the Wave Absorber EMCJ2010-55 MW2010-90 Kiichi Ishibashi (Aoyama Gakuin Univ.), Yoshiyuki Wakabayashi (Nippon Expressway Research Institute), Osamu Hashimoto (Aoyama Gakuin Univ.)
  14:55-15:05 Break ( 10 min. )
(5) 15:05-15:30 An Equivalent Circuit Model for Predicting EM Radiation from Stripline Structure with a Thin Wire EMCJ2010-56 MW2010-91 Yoshiki Kayano, Hiroshi Inoue (Akita Univ.)
(6) 15:30-15:55 3D HIE-FDTD Method for the Network Including Lumped Elements and Its Estimation EMCJ2010-57 MW2010-92 Masaki Unno, Hideki Asai (Shizuoka Univ.)
(7) 15:55-16:20 Development of Model Base Analysis for Power Electronics and Power Supply Circuit EMCJ2010-58 MW2010-93 Akira Minegishi, Kazuyuki Sakiyama, Toru Yamada (Panasonic)
(8) 16:20-16:45 Influence of Device Structures on Frequency Spectrum of Common-Mode Current EMCJ2010-59 MW2010-94 Kouhei Ohmura, Yu-ichi Hayashi, Takaaki Mizuki, Hideaki Sone (Tohoku Univ.)
  16:45-17:00 Break ( 15 min. )
Thu, Oct 21 PM  Special Talk
17:00 - 17:50
(9) 17:00-17:50 [Special Talk]
Weber-Fechner Law in Road Traffic Flow EMCJ2010-60 MW2010-95
Tasuku Takagi (Tohoku Univ.)
Fri, Oct 22 AM 
09:00 - 11:50
  09:00-09:05 Opening Address ( 5 min. )
(10) 09:05-09:30 Investigation of accelerating FDTD microwave solver by using GPGPU EMCJ2010-61 MW2010-96 Nagayoshi Morita (Chiba Inst of Tech)
(11) 09:30-09:55 A Post-Wall Waveguide Matched Load with Thin-Film Resistor EMCJ2010-62 MW2010-97 Hiromitsu Uchida, Masatoshi Nakayama, Akira Inoue, Yoshihito Hirano (Mitsubishi Electric Corp.)
(12) 09:55-10:20 Singularity Compensation at Conductor Edges for the Finite-Difference Approximation
-- Edges of Thin Metal Plates --
EMCJ2010-63 MW2010-98
Tsugumichi Shibata (NTT)
  10:20-10:35 Break ( 15 min. )
(13) 10:35-11:00 Calibration Technique for Dielectric Permittivity Measurement in Scattered-Waves Method EMCJ2010-64 MW2010-99 Takashi Komakine, Takahiro Kurosawa (Akita Prefectural R&D Center), Hiroshi Inoue (Akita Univ.)
(14) 11:00-11:25 Amplitude Calibration on Electric Field Measurement with Modulated Scatterer EMCJ2010-65 MW2010-100 Takahiro Kurosawa, Takashi Komakine (ARDC)
(15) 11:25-11:50 Proposal of Near-field Noise Suppression Device for Aiming at Autonomous Control EMCJ2010-66 MW2010-101 Kimitoshi Murano (Tokai Univ.), Youji Kotsuka (Professor Emeritus, Tokai Univ.)
  11:50-13:00 Lunch Break ( 70 min. )
Fri, Oct 22 PM 
13:00 - 14:20
(16) 13:00-13:25 Analysis of effect of crosstalk between microstrip lines nearby slots on ground EMCJ2010-67 MW2010-102 Teruo Tobana, Takayuki Sasamori, Yoji Isota (Akita Pref. Univ.)
(17) 13:25-13:50 Crosstalk Analysis of Sufficiently-Separated Two Sets of Coupled-Two-Conductor Line Crossing Split Ground Plane EMCJ2010-68 MW2010-103 Seiji Torigoe, Fengchao Xiao (UEC), Kimitoshi Murano (TOKAI University), Yoshio Kami (UEC)
(18) 13:50-14:15 Numerical Analyses of Plane Wave Reflections from Conductive Wire Arrays with Infinite Length.
-- Normal incidence of TM wave --
EMCJ2010-69 MW2010-104
Kazuo Aizawa, Hiroshi Echigo (Tohoku Gakuin Univ)
  14:15-14:20 Closing Address ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Special TalkEach speech will have 40 minutes for presentation and 10 minutes for discussion.

Contact Address and Latest Schedule Information
EMCJ Technical Committee on Electromagnetic Compatibility (EMCJ)   [Latest Schedule]
Contact Address Yoshitaka Toyota (Okayama University)
3-1-1 Tsushima-Naka, Kita-ku, Okayama 700-8530, JAPAN
TEL +81-86-251-8137, FAX +81-86-251-8136
emcj 
MW Technical Committee on Microwaves (MW)   [Latest Schedule]
Contact Address Kei Satoh (NTT DOCOMO,INC.)
TEL:+81-46-840-6230
FAX:+81-46-840-3789
E-:i
or Kazuo Kawabata(Fujitsu Laboratories Ltd.)
E-:KabaKao 
MST Technical Group on Microwave Simulator Technology (MST)   
Contact Address  


Last modified: 2010-10-01 15:29:56


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to MW Schedule Page]   /   [Return to EMCJ Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan